# SDR UALA2010072602679

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 70,797 hours, 20,434 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: 233
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FUEL LEAKING FROM AFT OF FUEL CONTROL ON ENG RUN.  REPLACED NR 1 ENG FCU, OPS AND LEAK CHECKS OKAY.
